Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE HELP ME!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! ed_uk

Posted by slinky on April 4, 2005, at 20:29:10

In reply to Re: PLEASE HELP ME!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! slinky, posted by ed_uk on April 4, 2005, at 12:23:17


> Seroxat?!
>
Yes..I switched to Seroxat straight after prozac/celexa and effexor ( which caused the same problems ) so it's been a long time since my orgasm was normal.

Slinky


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:slinky thread:478190
URL: http://www.dr-bob.org/babble/20050404/msgs/479845.html